# SDR CALA2013120593492

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 41,006 hours, 17,787 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Faulty
- Location: Parking Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING ON TAXI, PARKING BRAKE WOULD NOT RELEASE.  TRIPLE INDICATOR SHOWING 3000 PSI LT & RT REGARDLESS OF PARKING BRAKE SWITCH POSITION.  REPLACED PARKING BRAKE VLV IAW AMM, OPERATION & LEAK CHECKED GOOD.
